# SDR TWAA0009608

- Difficulty date: June 8, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON CABIN FLOOR PANEL SUPPORT AT STA 200, BL 0 TO RBL 50.  REMOVED CORROSION PER SPM 6-80-1.  REPLACED SUPPORT EXTRUSION PER DWG 5930545 AND SPM 6-70-01.  TREATED PER SRM 51-10-3.
